# SDR REXA2016062501342

- Difficulty date: June 25, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skate Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SKATE ANGLE IS CRACKED AT ATTACH FASTENER.  REMOVED & REPLACED THE AFT SKATE ANGLE IAW REO 601R-52-11-513.
